Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Ricci-semi-symmetric hypersurface of Euclidean space which is not semi-symmetric


Authors: Bahaa E. Abdalla and Franki Dillen
Journal: Proc. Amer. Math. Soc. 130 (2002), 1805-1808
MSC (1991): Primary 53B25
Published electronically: December 20, 2001
MathSciNet review: 1887029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct the first explicit example of a Ricci-semi-symmetric hypersurface of Euclidean space which is not semi-symmetric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B25

Retrieve articles in all journals with MSC (1991): 53B25


Additional Information

Bahaa E. Abdalla
Affiliation: Department of Mathematics, College of Science, King Fahd University of Petroleum and Minerals, Box 859, Dhahran 31261, Saudi Arabia
Address at time of publication: Prince Sultan Private College, Riyadh 11586, P.O. Box 66833, Kingdom of Saudi Arabia
Email: b_abdalla@hotmail.com

Franki Dillen
Affiliation: Departement Wiskunde, Katholieke Universiteit Leuven, Celestijnenlaan 200B, B-3001 Leuven, Belgium
Email: Franki.Dillen@wis.kuleuven.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06220-7
PII: S 0002-9939(01)06220-7
Keywords: Semi-symmetric, Ricci-semi-symmetric, hypersurface
Received by editor(s): July 28, 2000
Received by editor(s) in revised form: November 28, 2000
Published electronically: December 20, 2001
Additional Notes: The second author is a Postdoctoral Research Fellow of the Fund for Scientific Research–Flanders.
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society